# SDR SWAA2025052774164

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 68,202 hours, 40,960 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Pulled
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER HORIZONTAL I/B BLADE SEAL PANEL OUTBOARD SCREWS PULLED THROUGH.   REMOVED AND REPLACED AND TORQUED TO SPEC PER AMM 20-50-11-910-801-NG.
